# SDR UIEA200500059

- Difficulty date: April 25, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Engine: Ge CF680C2B2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Unserviceable
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  STATUS MESSAGE: ENG 3 FUEL FILTER.  THE AIRCRAFT RETURNED TO DEPARTURE.  REMOVED AND REPLACED FUEL FILTER IAW MM, LEAK CHECKED SATISFACTORY.  (K)
